Seishin Igaku Volume 35, Issue 6 (June 1993)
Japanese

A Case of Rapid Cycler Induced by Haloperidol Tomohisa SASANO 1 , Shosuke WATANABE 1 1Department of Psychiatry, Kawasaki Medical School Keyword: Rapid cycler , Haloperidol , Mianserin pp.663-666
Published Date 1993/6/15
DOI https://doi.org/10.11477/mf.1405903469
  • Abstract
  • Look Inside

 We experienced a case of rapid cycler induced by haloperidol. The patient was a 28 year old female suffering from depression for one year. After administration of haloperidol (2.25 mg/day) for one week all symptoms of depression soon diminished. Two months later, however these symptoms appeared again and continued for two weeks. After these symptoms diminished again, hypomanic symptoms soon appeared and continued for 26 days.

 This pattern of rapid cycling of symptoms of depression and hypomanic symptoms continued for 31 months, but symptoms of depression was successfully cured by administration of high doses of mianserin (90~180 mg/day) for six months.


Copyright © 1993, Igaku-Shoin Ltd. All rights reserved.

基本情報

04881281.35.6.jpg
精神医学
35巻6号 (1993年6月)
電子版ISSN 1882-126X 印刷版ISSN 0488-1281 医学書院

関連文献

もっと見る

文献を共有